American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05\-02) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Joseph P. S. Kung and Gian-Carlo Rota. The invariant theory of binary forms. Bull. Amer. Math. Soc. 10 (1984) 27-85. MR 722856.
Abstract, references, and article information   
View Article: PDF

[2] Richard P. Stanley. Invariants of finite groups and their applications to combinatorics. Bull. Amer. Math. Soc. 1 (1979) 475-511. MR 526968.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1